| Model Number |
CCW0T4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient dissatisfied with visual outcome.Lens was explanted at secondary procedure within 2 weeks.Replaced with unspecified lens.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The initial decision to report was deemed incorrect, leading to the submission of the initial report in error.This occurred as the company lens replaced with a similar model lens, albeit with a 2 diopter reduction, due to a calculation error.The manufacturer internal reference number is: (b)(4).